Solpadeine Max Soluble (Codeine/Paracetamol) - 24 Tablets

In stock
-
+
Estimated Delivery Date
Standard 3-5 Days (Royal Mail Tracked 48) Friday, April 19th
Delivery estimate is based on Royal Mail Track 48 Service.
24 Tablets £7.99

Product & Safety Notice

  • The maximum purchase for this product is 1
  • 3 Days use only
    This product can cause addiction
    Click here for advice
Olivia Malone - Medical Content Writer
Olivia Malone
Medical Content Writer
14/02/2024
13/02/2026
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
14/02/2024

Buy Solpadeine Max Soluble - 24 Tablets 

Solpadeine Max Soluble - 24 Tablets are used for the short-term treatment of acute pain. They are used when other painkillers haven’t worked. 

 

How Solpadeine Max Soluble works

Solpadeine Max Soluble contains 3 active ingredients: paracetamol, codeine and caffeine.

Codeine belongs to a group of medicines called opioid analgesics which work to help relieve pain. Paracetamol is another angelestic, also used to treat pain. The caffeine works to help with the effectiveness of the paracetamol.

 

Directions

Always take Solpadeine Max Soluble exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. 

 

Adults:

2 tablets should be dissolved in 200ml of water. They can be taken every 4-6 hours as needed. Do not take more than 8 tablets in 24 hours. 

 

Adolescents aged 16-18:

1-2 tablets should be dissolved in 200ml of water. They can be taken every 6 hours as needed. Do not take more than 8 tablets in 24 hours.

 

Children aged 12-15:

1 tablet should be dissolved in 200ml of water. They can be taken every 6 hours as needed. Do not take more than 4 tablets in 24 hours.

This medication should not be taken for more than 3 days.

 

Side effects

Like all medicines, Solpadeine Max Soluble may cause side effects in some people, but these won’t affect everybody. The most commonly reported side effects are constipation and drowsiness.

For more information on potential side effects, refer to the patient information leaflet. If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

 

Serious side effects

Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. 

Warnings

Solpadeine Max Soluble may be unsuitable for certain people. Do not take these tablets if you are allergic to any of the ingredients or if:

 

  • You know that you metabolise codeine into morphine rapidly
  • You have respiratory depression
  • You have chronic constipation

 

This medication should also not be used in adolescents as pain relief after the removal of tonsils or adenoids.

Talk to your doctor or Chemist4U pharmacist before taking this medicine if: 

 

  • You have liver or kidney disease, including alcoholic liver disease
  • You have bowel problems, including a blockage of the bowel
  • You have had your gallbladder removed
  • You are intolerant to certain sugars
  • You are on a controlled sodium diet
  • You have hypotension or hypothyroidism
  • You have experienced a recent head injury or raised intracranial pressure
  • You have Gilbert's syndrome
  • You have glucose-6-phosphate dehydrogenase deficiency 
  • You have haemolytic anaemia
  • You have glutathione deficiency 
  • You weigh less than 50kg
  • You are elderly
  • You have myasthenia gravis  

 

Using/taking other medicines

Talk to your doctor or pharmacist if you are taking or have recently taken any medication, including medication obtained without a prescription. 

It is particularly important to mention if you are taking the following medication:

 

  • Metoclopramide or domperidone for nausea
  • Cholestyramine to lower blood pressure
  • Monoamine oxidase inhibitors (MAOIs) prescribed for depression
  • Medications that make you feel drowsy e.g. sedatives
  • Anticoagulants to thin your blood e.g. warfarin 
  • Medication to treat gout or hyperuricemia 
  • Flucloxacillin 
  • Pregabalin and Gabapentin 

 

Age restrictions 

Solpadeine Max Soluble is not suitable for children under 12 years old.

 

Pregnancy and breastfeeding

Solpadeine Max Soluble should not be used during pregnancy or breastfeeding. If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking any new medicine. 

 

Food and drink

You should limit your intake of high caffeine drinks such as tea and coffee while taking this medicine.

 

Driving and operating machinery 

This medication can lead to drowsiness. You should avoid driving or operating machinery if you are affected.

 

Storage information

Store below 30°C in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. Do not throw away any medicines via wastewater or household waste.

 

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or Chemist4U pharmacist before taking this product. If you suffer from any allergies, ask your doctor or Chemist4U pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

Solpadeine Max should not be taken at the same time as other medicines that contain paracetamol or codeine. Codeine can cause addiction if taken for more than 3 continuous days, this can cause withdrawal symptoms when you stop taking it.

 

If you experience any kind of withdrawal symptoms or have taken too much of this medicine, seek immediate advice from your GP.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454